quote:Originally posted by silvia44
quote:Originally posted by www.EasyMeds2005.NET
How long it takes the w/ds to completely go away depends on the person and how much they have been taking (mgs per day) - but yes usually after a week the worst is over. BTW some Immodium extra strength might help a bit. Advil can help a bit too. But expect some of the intestinal distress to probably take longer to go away...although it will keep getting better.
The MOST important thing to remember is that if you take even ONE pill containing hydro you will basically start the w/d back over again. So you have made it a day......congrats!!!!!! Keep going 1 day at a time. It will get better.
Telling your husband is a good idea. He will be worried about you otherwise and you really need the support right now. Sometimes just having someone hold you when you feel the worst can make you feel better.
Best of luck!!!! Be strong and hang in there!
another thing I wanted to know:
My legs are aching, and I'm not hungry.
Is that all part of the w/d's?
Thank you Paul. I did tell my husband, and my mother. They both were totally supportive. My mother understood, and well, my husband, he kinda knew all along, he just didnt want to tell me how to deal with my arm pain. I do still feel pain due to the surgery, I have an MRI coming up soon cuz Dr. thinks now the prob might be a pinched nerve in my neck, and not in the elbow. Nonetheless, I won't be taking Vicodin anytime soon. And I still have 1 left in my med. cabinet in the restroom. I used to carry my pills in my purse, so taking them out was a big step too. I would never leave the house w/out them, and today, I did just that! So I think I'm on the right track.
I was taking 500mg vic/ 4 pills a day for about 15 mths
then, it went up to 750mg/12 pills a day for 3 mths.
I also would take soma every now and then for neck spasms.
So am I going to have severe w/d's?
And are they going to last longer than a full week?
I've been reading on how people suffer for the whole month?
Please let me know...